BibTeX record journals/mor/LasserreZ03

download as .bib file

@article{DBLP:journals/mor/LasserreZ03,
  author    = {Jean B. Lasserre and
               Eduardo S. Zeron},
  title     = {On Counting Integral Points in a Convex Rational Polytope},
  journal   = {Math. Oper. Res.},
  volume    = {28},
  number    = {4},
  pages     = {853--870},
  year      = {2003},
  url       = {https://doi.org/10.1287/moor.28.4.853.20518},
  doi       = {10.1287/moor.28.4.853.20518},
  timestamp = {Fri, 30 Nov 2018 13:20:40 +0100},
  biburl    = {https://dblp.org/rec/journals/mor/LasserreZ03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics